|could you clarify please?
Jun 28, 2002
In response to the hair falling out question,you stated hiv could cause hair loss over time.I s this true even if the virus is well controlled (always undetectable and the cd4 count is pretty high(in the 1000 range)I'm also taking viracept but with two different drugs (switched from videx) and I have lost almost all my scalp hair and now my eyelashes and outer eyebrows are almost gone.I've been tested for everything under the sun(even areata)and everything points to the drug.I also have alot of facial swelling,specifically under my chin(in fact I have no facial contour left.I look like a side show freak.I've been on drugs including a p.i. for 5 years.What do you think?Except for doctor's appointments I haven't left my house in a year.I even stopped letting my family see me,because of the strange looks and hearing what's wrong you look so different.I can't even look in the mirror anymore and have to close my eyes when I brush my teeth. Therapy and hypnosis have not helped.What do you think?
|Response from Dr. Holodniy|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Red Spots After Rubbing Penis Worried I Have HIV
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- Vaginal Discharge After Touching Penis Worried I Have HIV
- Human Immunodeficiency Virus Linked To Osteoarthritis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.